# SDR 97ZZZX1695

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 16430388
- Condition: Mismanufactured
- Location: Wheel Flange
- Component: Parkerhanfin
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BRAKE DISC MISMANUFACTURED. UNIT MEASURES 2.375 INCH OVERALL.  CORRECT DIMENSION IS 2.335 INCHES TO 2.345 INCHES OVERALL.  NUMBER STAMPED ON FLANGE IS 30388624.
